# SDR CALA2025102610516

- Difficulty date: September 29, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION NO RECORDS OR INSPECTION REQUIREMENTS WERE FOUND FOR THE EXTERNAL DOUBLER REPAIR ON THE FUSELAGE BETWEEN STA 727G - 727H AT STR 21L.  REMOVED EXISTING DOUBLER ON FUSELAGE SKIN BETWEEN STA727G TO 727H AT STR 21L. FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW B737-800 SRM 53-00-01-2R-3 REPAIR 3, ALODINED AD PRIMED IAW B737-800 SRM 51-20-01 AND TOPCOATED IAW B737-800 AMM 51-21-73-370-801.
